×

Hilbertian and complemented finite-dimensional subspaces of Banach lattices and unitary ideals. (English) Zbl 0422.46019


MSC:

46B42 Banach lattices
46A45 Sequence spaces (including Köthe sequence spaces)
46A40 Ordered topological linear spaces, vector lattices
47B37 Linear operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bennett, G., Some ideals of operators on Hilbert space, Studia Math., 60, 27-40 (1976) · Zbl 0338.47013
[2] Bennett, G.; Goodman, V.; Newman, C. M., Norms of random matrices, Pacific J. Math., 59, 359-365 (1975) · Zbl 0325.47018
[3] B. Carlp, q; B. Carlp, q
[4] Garling, D. J.H.; Gordon, Y., Relations between some constants associated with finite-dimensional Banach spaces, Israel J. Math., 9, 346-361 (1971) · Zbl 0212.14203
[5] Gohberg, I. C.; Krein, M. G., Introduction to the theory of linear nonselfadjoint operators in Hilbert space (1965), [in Russian] · Zbl 0181.13504
[6] Grothendieck, A., Produits tensoriels topologiques et espaces nucleaires, Mem. Amer. Math. Soc., 169 (1955) · Zbl 0064.35501
[7] Krivine, J. L., Theoreme de factorisation dans les espaces reticules, (Seminaire Maurey-Schwartz (1973-1974)), Exposes No. XXII et XXIII · Zbl 0295.47024
[8] Kwapien, S., On a theorem of L. Schwartz and its applications to absolutely summing operators, Studia Math., 38, 193-201 (1970) · Zbl 0211.43505
[9] Kwapien, S., On operators factorizable through \(L_p\)-spaces, Bull. Math. Soc. France Mem., 31-32, 215-225 (1972) · Zbl 0246.47040
[10] D. R. LewisMathematika; D. R. LewisMathematika · Zbl 0438.46006
[11] D. R. Lewis\(L_p Studia Math. \); D. R. Lewis\(L_p Studia Math. \)
[12] Lewis, D. R., An isomorphic characterization of the Schmidt class, Compositio Math., 30, 293-297 (1975) · Zbl 0321.46017
[13] Maurey, B., Theoremes de factorisation pour les operateurs lineaires a valeurs dans un espace \(L_p\), Asterisque, Soc. Math. France, 11 (1974) · Zbl 0262.47013
[14] Maurey, B., Type et cotype dans les espaces munis de structure locales inconditionnelles, (Seminaire Maurey-Schwartz (1973-1974)), Exposes No. XXIV et XXV · Zbl 0321.46013
[15] Maurey, B.; Pisier, G., Series de variables aleatoires vectorielles independantes et proprietes geometriques des espaces de Banach, Studia Math., 63, 45-90 (1976) · Zbl 0344.47014
[16] Persson, A.; Pietsch, A., \(p\)-nukleare und \(p\)-integrale Operatoren in Banachraümen, Studia Math., 32, 21-62 (1969) · Zbl 0189.43602
[17] Pietsch, A., Adjungierte normierte Operatorideale, Math. Nachr., 48, 189-211 (1971) · Zbl 0233.46084
[18] Pietsch, A., Absolut \(p\)-summierende Abbildungen in normierten Raümen, Studia Math., 28, 333-353 (1967) · Zbl 0156.37903
[19] Pisier, G., Some results on Banach spaces without local unconditional structure, (The Altgeld Book (1976), The University of Illinois: The University of Illinois Urbana, Ill) · Zbl 0381.46010
[20] \( \textsc{N. Tomczak-Jaegermann}S_p Studia Math. \); \( \textsc{N. Tomczak-Jaegermann}S_p Studia Math. \) · Zbl 0456.46019
[21] Tzafriri, L., Reflexivity in Banach lattices and their subspaces, J. Functional Anal., 10, 1-18 (1972) · Zbl 0234.46013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.